# SDR UPS05844238

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Damaged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON MAIN CARGO DOOR LATCH ACTUATING BEAM BOLT HOLE ELONGATED 3RD AFT.  ACCOMPLISHED MAIN CARGO DOOR LATCH WALKING BEAM REPAIR AS PER EO DC8-5230-1803-M.  DOOR OPERATES NORMAL.
